# SDR AALA202512082614

- Difficulty date: November 16, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 33,031 hours, 3,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN LAV. WALL EMERGENCY LIGHT IS BROKEN AT 3F-1RC, 3F-1LC (FWD) 3F-1LC (AFT). MAINTENANCE REPLACED EMERGENCY LIGHT AT CABIN LAV WALL 3F-1RC AND 3F-1LC(FWD, AFT) IAW DMC-B787-A-33-51-06-00A-520A-A/720A-A.
